# SDR SWAA2022012723477

- Difficulty date: August 2, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 36,937 hours, 21,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA CABIN FLOOR BOARD BREAK PANELS AT STA 540 ARE CRACKED/BROKEN. / REMOVED AND REPLACED BREAK PANELS REF SRM 51-40-02.
